# SDR YENA2021121700860

- Difficulty date: December 11, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 79,041 hours, 29,625 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Sill Drain
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION LOWER SILL FR 68 AT STR 23L IN PASSENGER CABIN ;(RESOLVED ON W/O: 1130692 TASKCARD: NR-00016 )  REMOVED CORROSION AT LOWER SILL FR 68 AT STR 23L IAW SRM 51-74-00. EVALUATED REWORK AND FOUND TO EXCEED ALLOWABLE LIMITS. PERFORMED REPAIR IAW SRM 53-41-14-300-001. WORK ACCOMPLISHED ON AEROMAN NR 2021-475560
